The Stacks project

Bibliography entry Mukai

author
Mukai, Shigeru
title
Duality between $D(X)$ and $D(\hat X)$ with its application to Picard sheaves
year
1981
journal
Nagoya Math. J.
volume
81
pages
153–175
url
http://projecteuclid.org/euclid.nmj/1118786312

@ARTICLE{Mukai,
    AUTHOR = "Mukai, Shigeru",
    TITLE = "Duality between {$D(X)$} and {$D(\hat X)$} with its application to {P}icard sheaves",
    JOURNAL = "Nagoya Math. J.",
    VOLUME = "81",
    YEAR = "1981",
    PAGES = "153--175",
    ISSN = "0027-7630",
    URL = "http://projecteuclid.org/euclid.nmj/1118786312"
}

      

This item is referenced in 2 tags:

  • in Section 56.1: Introduction
  • in Section 56.9: Fourier-Mukai functors